RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 9, Pages 41–88 (Mi msb1012)  

This article is cited in 1 scientific paper (total in 1 paper)

On the spectrum of the pencil in the Verigin–Muskat problem

E. V. Radkevich


Abstract: Sufficient conditions close to necessary are obtained for the existence of a`classical solution of the Verigin–Muskat contact problem with a free boundary on a small time interval. Solvability conditions are obtained in terms of the spectrum of model parabolic initial-boundary value problems in a dihedral angle that contain the time derivative in the boundary condition.

Full text: PDF file (3365 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 80:1, 33–73

Bibliographic databases:

UDC: 519.21
MSC: Primary 35R35, 35K20, 35J25, 47A56; Secondary 35D05, 35B40, 80A72, 47F05
Received: 24.03.1992

Citation: E. V. Radkevich, “On the spectrum of the pencil in the Verigin–Muskat problem”, Mat. Sb., 184:9 (1993), 41–88; Russian Acad. Sci. Sb. Math., 80:1 (1995), 33–73

Citation in format AMSBIB
\Bibitem{Rad93}
\by E.~V.~Radkevich
\paper On the spectrum of the~pencil in the~Verigin--Muskat problem
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 9
\pages 41--88
\mathnet{http://mi.mathnet.ru/msb1012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257336}
\zmath{https://zbmath.org/?q=an:0820.35147}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 80
\issue 1
\pages 33--73
\crossref{https://doi.org/10.1070/SM1995v080n01ABEH003513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QH35500003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1012
  • http://mi.mathnet.ru/eng/msb/v184/i9/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galtsev O.V., “Neustoichivost releya-teilora v zadache masketa so svobodnoi granitsei”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta. seriya: matematika. fizika, 26:5 (2012), 68–85  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:215
    Full text:87
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020